Just started accutane.. Threw up!?

Answer Headache and vomiting are listed side effects of Accutane. Accutane is a synthetic, pre-formed vitamin A replacement.Accutane side effects:…Natural Vitamin... Read More »

Top Q&A For: Just started accutane.. Threw up!

Just threw up Confused?

the fact that your doctor put you on antibiotics means you already have an infection. It you take it right, with lots of water or a meal, most tell you that to avoid nausea...follow the directions... Read More »

I just threw up on my bedroom floor?

A lot depends on what kind of floor it is but here's some basics for cleaning with products you may already have in the house.If you have wood or tile floor in your room mix one cup of white vinega... Read More »

Just threw my back out at work, any good tips...?

Ice first! Before heat. Remember R.I.C.E. Rest, Ice, Compression, and Elevation. Ice or cold compresses will help reduce swelling and thereby pain. Also minimize movement. You should see a doctor. ... Read More »

I think i just threw up a little in my mouth while i sleep!?

Noxmist,You probably have Acid Reflux Disease, does it sometimes do this when bending over stuff will come up in your throat ? You need a Gastric Doctor I in 2007 got to where I could not eat or dr... Read More »